Buy one UVB lamp get one oximeter for free
Vitiligo patients get phototherapy treatment, why there are blisters?
10.20.2022 | YouWeMed Healthy Store | YOUWEMED Health Blog

This situation is actually an adverse reaction of phototherapy, in fact, we all have this kind of experience, we go to the beach to have sun bath, sometimes the skin will be sunburned, have redness、pain、even serious blisters. However, because of our medical phototherapy, its energy is even stronger and more concentrated than

sunlight, so if the person is too sensitive to UV light during the treatment, the dose may be too high for him, and he will have blisters. But in general, we require light therapy to slightly red skin, if there is no feeling after the light, the curative effect is not good. So in general, when using light therapy to treat vitiligo, patients should be patient, if after a few times treatment, there is no reaction, patients hope to increase the dose as soon as possible, may be there will be blister.

Of course, most doctors will not listen to the patients, they will do according to the rules, the dose must add a little bit at a time, so our phototherapy efficacy is relatively slow, generally may take two or three months to see the effect. So for the first two or three months, you might not see anything, you have to be patient, because what you can't see with your naked eye doesn't mean that something is not changing inside of you.

If there are blisters, wait until blisters are gone, reduce the dose, and increase a little bit accordingly, and follow your dermatologist’s advice.